Social Anxiety Support Forum banner

1 - 16 of 16 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
This is my third day of Cipralex for my social anxiety, and I feel high and jittery. I have only taken 2 pills one each day, I will take my third tonight. Has anyone else felt like this? I actually feel like i'm in a different world and I feel like i've drank a crap load of coffee. I'm afraid and I really don't like this, it's normal right?
 

·
Registered
Joined
·
62 Posts
Sorry I can't help you. But I was just prescribed the same pill, and I haven't decide to take it yet. I know everyone reacts different, but if you wouldn't mind, please post again soon? I am curious as to how other people feel about Cipralex, and its effects. Thanks!
 

·
Registered
Joined
·
186 Posts
Wow, I wish I had energy on Lexapro/Cipralex. It has made me so tired. Since I've taken it, I've gone to bed at 10:00 PM every night, and I barely have any energy.
 

·
Mind Explorer
Joined
·
76 Posts
Hmm if you feel so high maybe it's a manic response, I've read that cipralex can trigger mania-dipressia on bi-polar sensitive people. You should console your doctor about it if it continue to last.

I'm taking citalopram which is much better for bi-polars and the first 2 days I felt a little bit uncontrol of my feelings like if I smiled I suddenly couldn't stop smiling but it became stable very quickly (it took about one week to be stable though).
 

·
Spectacular Member
Joined
·
21,089 Posts
This is my third day of Cipralex for my social anxiety, and I feel high and jittery. I have only taken 2 pills one each day, I will take my third tonight. Has anyone else felt like this? I actually feel like i'm in a different world and I feel like i've drank a crap load of coffee. I'm afraid and I really don't like this, it's normal right?
Welcome to SAS fellow Canadian :)
 

·
Registered
Joined
·
1,936 Posts
Hmm if you feel so high maybe it's a manic response, I've read that cipralex can trigger mania-dipressia on bi-polar sensitive people. You should console your doctor about it if it continue to last.
That happened to me with Lexapro. All of the SSRI's I've been on have given me the same feelings to some extent, so my first psychiatrist concluded that I've got a little bit of bipolar going on in my head somewhere :b
 

·
Registered
Joined
·
85 Posts
I was on Cipralex for nearly 2 months, and I may as well have been taking sugar pills or fresh air. I had no side-effects and absolutely no change in my anxiety and depression.
 

·
Chimpoleon
Joined
·
291 Posts
I just started as well 2 days ago, and I get the same feeling, it's almost as if I'm High -- but less paranoid -- still lots of thinking though.

I don't know if this is good or not, but I seem to feel better? Still haven't gone out into the real world yet though so I'll see how I am at work tommorow.
 

·
Spectacular Member
Joined
·
21,089 Posts
I just started as well 2 days ago, and I get the same feeling, it's almost as if I'm High -- but less paranoid -- still lots of thinking though.

I don't know if this is good or not, but I seem to feel better? Still haven't gone out into the real world yet though so I'll see how I am at work tommorow.
Welcome to SAS!
 

·
Registered
Joined
·
109 Posts
I've been taking Cipralex for a couple of days now, and right now I feel really dizzy and nauseous, to the point where I can't even sit up or eat. I don't think there's anything I can do except ride it out...
 

·
Spectacular Member
Joined
·
21,089 Posts
I've been taking Cipralex for a couple of days now, and right now I feel really dizzy and nauseous, to the point where I can't even sit up or eat. I don't think there's anything I can do except ride it out...
you got the right mindset
 

·
immortal in the making
Joined
·
820 Posts
i've been on citalopram now for a month and started taking the next stage of dosage (started on 10mg for 28days, and i took my first 20mg today), and i found that on day 2 when i started, OH MY GOD!! what a brilliant manic episode i went through!! i'd never been in such a good mood at work!! my thoughts were racing, i couldnt keep still, amazing ideas kept coming into my head, i just couldnt get the words out of my mouth quick enough, and i was incredibly flirtatious with the most beautiful girl i work with (lucky she is so understanding and such a close friend, or i coulda got in trouble. lol. dont think that picking a staff member up and running to the staff room is normal acceptable behaviour. lol. we all loved it though.). everybody was commenting on how cheerfull and smily i was. loved the change from the normal me!! and so did i!! but sadly the next day was almost the opposite. that was a thursday (after taking tablet number 2). on saturday, my anxiety was through the roof, and i'd never been so bad. working in a shop and having SAD is not good. especially with amplified symptoms. shaking badly, nearly in tears most the day, blah blah blah. but then i settled down after a week and the next 2 weeks i was rather normal (very few symptons of SA, but that may be coz i was kinda made to have 2 weeks off as i was so stressed at work), then the final week i was just the old me again (but again, i was on a nine day week at work, so that obviously had it's influence on my mood).
that's kinda my first month in a nutshell. i think i might try to keep a blog of my experiences for reference. i'll let you know.
sorry if what i said sounds erratic, but remember, i've started my higher dose this morning, and i've had another mild manic episode at work. so things are still a little hazy :D was great at work i tell ya!!
moral of the story: altering chemical balances takes time to adjust. i've rode it out and it does take time to see what happens. i've been all over. all the benefit will (hopefully) start to follow once dosage is gradually built up to full and stabalized.
i hope this was of some sort of help (i do believe we're on the same drug, just with a different name, or i've just wasted a very long time. lol.)
take care!!
 

·
Registered
Joined
·
347 Posts
I'm on my third month of cipralex (escitalopram) and just like when i was on lexapro (citalopram) there is no effect whatsoever. It's like I'm taking nothing.
 

·
Registered
Joined
·
23 Posts
I am on day 2 of cipralex and I have a similar jittery feeling. Like I'm beginning to get high, slight euphoria, slight tiredness, slight restlessness, and feeling like I need to yawn. If anyone here's done mushrooms before, it's kind of like that feeling at the start of the high. A bit bizarre, but I'm willing to ride it out to see the results.
Good luck :)
 
1 - 16 of 16 Posts
Top